# SDR ASAA0010119

- Difficulty date: August 15, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO FLIGHT 145, THE LEFT EMERGENCY EXIT LIGHT FAILED TO ILLUMINATE.  REPLACED BATTERY AND LIGHT OPERATED NORMALLY.  (M)
